Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 144, Number 4

Spherical quadratic equations in free metabelian groups
Igor Lysenok and Alexander Ushakov.
Proc. Amer. Math. Soc. 144 (2016), 1383-1390
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451217
Average size of a self-conjugate $(s,t)$-core partition
William Y. C. Chen, Harry H. Y. Huang and Larry X. W. Wang.
Proc. Amer. Math. Soc. 144 (2016), 1391-1399
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451218
Supersolvability and the Koszul property of root ideal arrangements
Axel Hultman.
Proc. Amer. Math. Soc. 144 (2016), 1401-1413
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451219
Uniform growth rate
Kasra Rafi and Jing Tao.
Proc. Amer. Math. Soc. 144 (2016), 1415-1427
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451220
Semialgebraic graphs having countable list-chromatic numbers
James H. Schmerl.
Proc. Amer. Math. Soc. 144 (2016), 1429-1438
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451221
$p$-adic properties of modular shifted convolution Dirichlet series
Kathrin Bringmann, Michael H. Mertens and Ken Ono.
Proc. Amer. Math. Soc. 144 (2016), 1439-1451
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451222
A new construction of Eisenstein’s completion of the Weierstrass zeta function
Larry Rolen.
Proc. Amer. Math. Soc. 144 (2016), 1453-1456
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451223
On $n$-maximal subalgebras of Lie algebras
David A. Towers.
Proc. Amer. Math. Soc. 144 (2016), 1457-1466
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451224
Model structures for coalgebras
Gabriel C. Drummond-Cole and Joseph Hirsh.
Proc. Amer. Math. Soc. 144 (2016), 1467-1481
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451225
Quantum dimensions and fusion rules for parafermion vertex operator algebras
Chongying Dong and Qing Wang.
Proc. Amer. Math. Soc. 144 (2016), 1483-1492
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451226
Hypergeometric type identities in the $p$-adic setting and modular forms
Jenny G. Fuselier and Dermot McCarthy.
Proc. Amer. Math. Soc. 144 (2016), 1493-1508
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451227
The irrationality exponents of computable numbers
Verónica Becher, Yann Bugeaud and Theodore A. Slaman.
Proc. Amer. Math. Soc. 144 (2016), 1509-1521
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451228
On the second order derivatives of solutions of a special Isaacs equation
Jay Kovats.
Proc. Amer. Math. Soc. 144 (2016), 1523-1533
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451229
Are lines much bigger than line segments?
Tamás Keleti.
Proc. Amer. Math. Soc. 144 (2016), 1535-1541
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451230
Estimates for radial solutions to the wave equation
Javier Duoandikoetxea, Adela Moyua and Osane Oruetxebarria.
Proc. Amer. Math. Soc. 144 (2016), 1543-1552
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451231
A note on micro-instability for Hamiltonian systems close to integrable
Abed Bounemoura and Vadim Kaloshin.
Proc. Amer. Math. Soc. 144 (2016), 1553-1560
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451232
A simple characterization of chaos for weighted composition $C_{0}$-semigroups on Lebesgue and Sobolev spaces
T. Kalmes.
Proc. Amer. Math. Soc. 144 (2016), 1561-1573
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451233
The unit ball of the predual of $H^{∞}(\mathbb{B}_{d})$ has no extreme points
Raphaël Clouâtre and Kenneth R. Davidson.
Proc. Amer. Math. Soc. 144 (2016), 1575-1580
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451234
On the Lyapunov theory for functional differential equations of fractional order
Ivanka M. Stamova.
Proc. Amer. Math. Soc. 144 (2016), 1581-1593
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451235
Geometric description of the classification of holomorphic semigroups
Dimitrios Betsakos.
Proc. Amer. Math. Soc. 144 (2016), 1595-1604
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451236
Estimates of bands for Laplacians on periodic equilateral metric graphs
Evgeny Korotyaev and Natalia Saburova.
Proc. Amer. Math. Soc. 144 (2016), 1605-1617
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451237
Invariant holomorphic foliations on Kobayashi hyperbolic homogeneous manifolds
Filippo Bracci, Andrea Iannuzzi and Benjamin McKay.
Proc. Amer. Math. Soc. 144 (2016), 1619-1629
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451238
Expected number of real zeros for random linear combinations of orthogonal polynomials
D. S. Lubinsky, I. E. Pritsker and X. Xie.
Proc. Amer. Math. Soc. 144 (2016), 1631-1642
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451239
$L^{p}$ mapping properties of the Bergman projection on the Hartogs triangle
Debraj Chakrabarti and Yunus E. Zeytuncu.
Proc. Amer. Math. Soc. 144 (2016), 1643-1653
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451240
Casorati type determinants of some $\mathfrak{q}$-classical orthogonal polynomials
Antonio J. Durán and Jorge Arvesú.
Proc. Amer. Math. Soc. 144 (2016), 1655-1668
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451241
A Lyapunov type inequality for indefinite weights and eigenvalue homogenization
Julián Fernández Bonder, Juan Pablo Pinasco and Ariel Martin Salort.
Proc. Amer. Math. Soc. 144 (2016), 1669-1680
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451242
On the logarithmic coefficients of close to convex functions
D. K. Thomas.
Proc. Amer. Math. Soc. 144 (2016), 1681-1687
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451243
The relative nullity of complex submanifolds and the Gauss map
Antonio J. Di Scala and Carlos Olmos.
Proc. Amer. Math. Soc. 144 (2016), 1689-1695
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451244
Geometrical and analytical properties of Chebyshev sets in Riemannian manifolds
Ronaldo Freire de Lima.
Proc. Amer. Math. Soc. 144 (2016), 1697-1710
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451245
Kodaira dimension of Lefschetz fibrations over tori
Josef G. Dorfmeister.
Proc. Amer. Math. Soc. 144 (2016), 1711-1716
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451246
Moduli of continuity for viscosity solutions
Xiaolong Li.
Proc. Amer. Math. Soc. 144 (2016), 1717-1724
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451247
Conformal great circle flows on the 3-sphere
Adam Harris and Gabriel P. Paternain.
Proc. Amer. Math. Soc. 144 (2016), 1725-1734
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451248
Computably enumerable Turing degrees and the meet property
Benedict Durrant, Andy Lewis-Pye, Keng Meng Ng and James Riley.
Proc. Amer. Math. Soc. 144 (2016), 1735-1744
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451249
Binary simple homogeneous structures are supersimple with finite rank
Vera Koponen.
Proc. Amer. Math. Soc. 144 (2016), 1745-1759
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451250
The stable regularity lemma revisited
Maryanthe Malliaris and Anand Pillay.
Proc. Amer. Math. Soc. 144 (2016), 1761-1765
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451251
Stochastic representation of a fractional subdiffusion equation. The case of infinitely divisible waiting times, Lévy noise and space-time-dependent coefficients
Marcin Magdziarz and Tomasz Zorawik.
Proc. Amer. Math. Soc. 144 (2016), 1767-1778
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451252
The intersection of past and future for multivariate stationary processes
Akihiko Inoue, Yukio Kasahara and Mohsen Pourahmadi.
Proc. Amer. Math. Soc. 144 (2016), 1779-1786
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451253
Inducing a map on homology from a correspondence
Shaun Harker, Hiroshi Kokubu, Konstantin Mischaikow and Paweł Pilarczyk.
Proc. Amer. Math. Soc. 144 (2016), 1787-1801
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451254
Optimistic limit of the colored Jones polynomial and the existence of a solution
Jinseok Cho.
Proc. Amer. Math. Soc. 144 (2016), 1803-1814
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451255
On topological minors in random simplicial complexes
Anna Gundert and Uli Wagner.
Proc. Amer. Math. Soc. 144 (2016), 1815-1828
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451256
Lie-model for Thom spaces of tangent bundles
Yves Félix, John Oprea and Daniel Tanré.
Proc. Amer. Math. Soc. 144 (2016), 1829-1840
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3451257